MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 28 synergy drug-eluting stent was advanced for treatment.However, the stent would not advance through the lesion.The device was removed and a guidezilla guide extension catheter was placed.When the device was re-inserted, it was found that the stent was unraveled from the balloon.No patient complications nor injuries reported.
 
Additional Manufacturer Narrative
E4 init rptr also sent rep to fda: corrected.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00 x 28 synergy drug-eluting stent was advanced for treatment.However, the stent would not advance through the lesion.The device was removed and a guidezilla guide extension catheter was placed.When the device was re-inserted, it was found that the stent was unraveled from the balloon.No patient complications nor injuries reported.It was further reported that the event was reported via medwatch 300840000-2021-8047.The patient presented with a new onset of chest pain.During the procedure, the synergy stent impacted a calcium buildup and was removed.When attempting to reinsert the device it was noted that the device unraveled distally on the balloon with a fragment of the stent protruding from the device itself.A new device was used with no known harm to the patient.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11688998
Report Number2134265-2021-05015
Device Sequence Number3097405
Product Code NIQ
UDI-Device Identifier08714729840299
UDI-Public08714729840299
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2022
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0026404846
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight110